Finite element simulation of three-dimensional free-surface flow problems with dynamic contact lines

Walkley, M.A., Gaskell, P.H., Jimack, P.K., Kelmanson, M.A. and Summers, J.L. (2004) Finite element simulation of three-dimensional free-surface flow problems with dynamic contact lines. International Journal for Numerical Methods in Fluids, 47 (10-11). pp. 1353-1359. ISSN 0271-2091

Abstract

Metadata

Authors/Creators:
  • Walkley, M.A.
  • Gaskell, P.H.
  • Jimack, P.K.
  • Kelmanson, M.A.
  • Summers, J.L.
Copyright, Publisher and Additional Information: © 2004 John Wiley & Sons, Ltd.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 27 Nov 2006
Last Modified: 18 Jun 2015 17:23
Published Version: http://dx.doi.org/10.1002/fld.839
Status: Published
Publisher: John Wiley & Sons, Ltd.
Refereed: Yes
Identification Number: 10.1002/fld.839
Related URLs:

Share / Export

Statistics